MAUDE Adverse Event Report: GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY FOOTSWITCH; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC SHOCKPULSE LITHOTRIPSY FOOTSWITCH; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-FS
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device self activated when connected to the generator.The issue found during pre check before installation.There is no patient involvement on this reported event.No user injury reported.
 
Additional Manufacturer Narrative
The subject device was received at olympus malaysia service center on (b)(6)2022.The initial evaluation of the device noted the footswitch self activated.The device is currently on the way to the legal manufacturer for investigation.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the legal manufacturer¿s investigation, the reported complaint was confirmed.The footswitch assembly activated automatically when plugged into a generator.Internal inspection found that the potted interface between the footswitch was found to have assembly anomalies.It was noted the large gray wires were stripped back and tinned.These wires should be blunt cut only.The shockpulse instructions for use (spl-ifu_an) states, "perform the prescribed inspections prior to first use and regularly thereafter to ensure continued satisfactory performance.Do not use a shockpulse-se system that fails to meet the criteria stated in the labeling or that has been damaged.Otherwise, injury to the patient, personnel and/or an adverse effect on the procedure could result.".Olympus will continue to monitor field performance for this device.

Brand Name
SHOCKPULSE LITHOTRIPSY FOOTSWITCH
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
9600 louisiana avenue north
brooklyn park, MN 55445
5082077661
MDR Report Key15339069
Report Number3005975494-2022-00034
Device Sequence Number6927492
Product Code FEO
UDI-Device Identifier00821925043695
UDI-Public00821925043695
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-FS
Device Lot NumberFR189625
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR
Patient SexUnknown